SIGNED ROMAN EDGE DOMINATION NUMBER IN UDG

Purchase PDF

Published: 2016-06-03

Page: 127-133


M. GHANBARI *

Department of Mathematics, Tafresh University, Tafresh, Iran.

D. A. MOJDEH

Department of Mathematics, University of Mazandaran, Babolsar, Iran.

M. RAMEZANI

Department of Mathematics, Tafresh University, Tafresh, Iran.

*Author to whom correspondence should be addressed.


Abstract

fccc1.png

Keywords: Unit disk graph, signed Roman domination, signed Roman edge domination, s-clique, s-honeycomb


How to Cite

GHANBARI, M., MOJDEH, D. A., & RAMEZANI, M. (2016). SIGNED ROMAN EDGE DOMINATION NUMBER IN UDG. Asian Journal of Mathematics and Computer Research, 12(2), 127–133. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/586

Downloads

Download data is not yet available.